×

zbMATH — the first resource for mathematics

Über die Regelflächenpaare mit einer nicht abwickelbaren Quasifleknodalfläche. (German) Zbl 0162.53203

MSC:
53A20 Projective differential geometry
53A05 Surfaces in Euclidean and related spaces
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Barner M.: Doppelverhältnisscharen auf Regelflächen. Math. Zeitschr. Bd. 62, S. 50-93 (1955). · Zbl 0064.16103
[2] Ивлев Є. Т.: О папе линейчатых поверхностей в трехмерном проективном пространтве. Геометрический сборник 2, Труды Томского гос. университета. Серия мехматем., Томск, 161 (1962) 3-12. · Zbl 1005.68507
[3] Кованцов Н. И. : Теория комплексов. Киев 1963. · Zbl 1145.93303
[4] Mayer O.: Etudes sur les surfaces réglées. Bull. fac. de sţiinţe din Cernäuti 2 (1926), p. 1-33.
[5] Terracini A.: Diretrici congiunte di una rigata. Rend. Sem. Mat. Univ. è Polytechn. Torino 1949/50, 9, p. 325-342.
[6] Vala J.: Über den zum Kurvenpaar der Regelfläche konjugierten Komplex. Časopis pro pěstování matematiky. 93 (1968), 47 - 63. · Zbl 0153.51102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.